Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 28, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at May 1, 2021, 3:07 AM CDT for Henderson County, Navarro County, Texas. It took effect at May 1, 2021, 9:42 AM CDT. It was in force for 59 hr.
The area
The outline as issued.
The facts
- Issued
- May 1, 2021, 3:07 AM CDT (08:07 UTC)
- In effect from
- May 1, 2021, 9:42 AM CDT
- Expired
- May 3, 2021, 8:13 PM CDT
- In force
- 59 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Henderson County, TX, Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 120 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Trinity River at Trinidad (TDDT2). The gauge peaked at 34.58 ft at May 2, 2021, 9:00 AM CDT.
- Action stage
- 31 ft
- Minor stage
- 33 ft
- Moderate stage
- 40 ft
- Major stage
- 46 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08062700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
293 WGUS44 KFWD 010807 FLWFWD URGENT - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Fort Worth TX 307 AM CDT Sat May 1 2021 ...The National Weather Service in Fort Worth TX has issued a Flood Warning for the following rivers in Texas... West Fork Trinity River Near Jacksboro affecting Jack County. Trinity River At Trinidad affecting Navarro and Henderson Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. && Additional information is available at www.weather.gov/fwd. TXC237-020000- /O.NEW.KFWD.FL.W.0027.210501T0807Z-210502T0000Z/ /JAKT2.1.ER.210501T0600Z.210501T0645Z.210501T1200Z.NO/ 307 AM CDT Sat May 1 2021 The National Weather Service in Fort Worth has issued a * Flood Warning for the West Fork Trinity River Near Jacksboro. * From early this morning to this evening. * At 2:00 AM CDT Saturday the stage was 20.0 feet. * Flood stage is 20.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to fall below flood stage this morning and continue falling to 4.8 feet early Thursday morning. * Impact...At 20.0 feet, Minor flooding along the river reach is expected. && LAT...LON 3339 9814 3329 9795 3321 9803 3329 9822 $$ TXC213-349-020215- /O.NEW.KFWD.FL.W.0028.210501T1800Z-210504T0113Z/ /TDDT2.1.ER.210501T1800Z.210503T0000Z.210503T1312Z.NO/ 307 AM CDT Sat May 1 2021 The National Weather Service in Fort Worth has issued a * Flood Warning for the Trinity River At Trinidad. * From this afternoon to Monday evening. * At 2:00 AM CDT Saturday the stage was 32.1 feet. * Flood stage is 33.0 feet. * Minor flooding is forecast. * Forecast...The river will rise above flood stage this afternoon to 33.2 feet just after midnight tonight. It will then fall below flood stage late tonight to 32.9 feet and begin rising again tomorrow morning. It will rise above flood stage again early tomorrow afternoon and continue to rise to 33.3 feet early Monday morning. It will then fall below flood stage again Monday morning. * Impact...At 33.0 feet, Minor flooding occurs along the right bank of the river. Low woodlands for one mile along right bank will begin to flood. && LAT...LON 3222 9613 3207 9600 3206 9613 3219 9626 $$ Godwin
7 follow-up statements
323 WGUS84 KFWD 011442 FLSFWD Flood Statement National Weather Service Fort Worth TX 942 AM CDT Sat May 1 2021 ...The Flood Warning is extended for the following rivers in Texas... West Fork Trinity River Near Jacksboro affecting Jack County. Chambers Creek Near Rice affecting Navarro and Ellis Counties. Trinity River At Trinidad affecting Navarro and Henderson Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. && Additional information is available at www.weather.gov/fwd. TXC213-349-020845- /O.EXT.KFWD.FL.W.0028.210501T1442Z-210505T0000Z/ /TDDT2.1.ER.210501T1400Z.210503T1800Z.210504T1200Z.NO/ 942 AM CDT Sat May 1 2021 ...The Flood Warning is now in effect until Tuesday evening... The Flood Warning continues for the Trinity River At Trinidad. * From this morning to Tuesday evening. * At 9:00 AM CDT Saturday the stage was 33.0 feet. * Flood stage is 33.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river will continue a slow rise to just above 34 feet on Monday. It will then fall below flood stage on Tuesday. * Impact...At 33.0 feet, Minor flooding occurs along the right bank of the river. Low woodlands for one mile along right bank will begin to flood. && LAT...LON 3222 9613 3207 9600 3206 9613 3219 9626 $$ TXC237-020845- /O.EXT.KFWD.FL.W.0027.000000T0000Z-210502T1200Z/ /JAKT2.1.ER.210501T0600Z.210501T1800Z.210502T0000Z.NO/ 942 AM CDT Sat May 1 2021 ...The Flood Warning is now in effect until tomorrow morning... The Flood Warning continues for the West Fork Trinity River Near Jacksboro. * Until Sunday morning. * At 9:00 AM CDT Saturday the stage was 20.3 feet. * Flood stage is 20.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is nearing a crest just above 20 feet. It will begin to fall later today and should fall below flood stage this evening. && LAT...LON 3339 9814 3329 9795 3321 9803 3329 9822 $$ TXC139-349-020845- /O.EXT.KFWD.FL.W.0021.000000T0000Z-210502T1854Z/ /RCET2.2.ER.210430T1645Z.210501T1215Z.210502T0654Z.NO/ 942 AM CDT Sat May 1 2021 ...The Flood Warning is now in effect until early tomorrow afternoon... The Flood Warning continues for the Chambers Creek Near Rice. * Until Sunday afternoon. * At 9:00 AM CDT Saturday the stage was 27.7 feet. * Flood stage is 24.0 feet. * Moderate flooding is occurring and moderate flooding is forecast. * Forecast...The river has crested and is beginning to fall. The river will fall below flood stage overnight tonight and continue falling for the next several days. * Impact...At 27.0 feet, Moderate out of bank flooding will occur along the creek. A few rural roads will be flooded. Minor lowland flooding is expected for farms and ranches downstream. && LAT...LON 3227 9656 3218 9638 3211 9648 3217 9663 $$ JLDunn
040 WGUS84 KFWD 011935 FLSFWD Flood Statement National Weather Service Fort Worth TX 235 PM CDT Sat May 1 2021 ...The Flood Warning continues for the following rivers in Texas... Trinity River At Trinidad affecting Navarro and Henderson Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. && Additional information is available at www.weather.gov/fwd. TXC213-349-021345- /O.EXT.KFWD.FL.W.0028.000000T0000Z-210504T1617Z/ /TDDT2.1.ER.210501T1400Z.210503T0600Z.210504T0417Z.NO/ 235 PM CDT Sat May 1 2021 ...The Flood Warning is now in effect until late Tuesday morning... The Flood Warning continues for the Trinity River At Trinidad. * Until Tuesday morning. * At 2:00 PM CDT Saturday the stage was 33.5 feet. * Flood stage is 33.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 34.1 feet early Monday morning. It will then fall below flood stage late Monday evening. * Impact...At 33.0 feet, Minor flooding occurs along the right bank of the river. Low woodlands for one mile along right bank will begin to flood. && LAT...LON 3222 9613 3207 9600 3206 9613 3219 9626 $$ Prater
366 WGUS84 KFWD 020218 FLSFWD Flood Statement National Weather Service Fort Worth TX 918 PM CDT Sat May 1 2021 ...The Flood Warning is extended for the following rivers in Texas... West Fork Trinity River Near Jacksboro affecting Jack County. Trinity River At Trinidad affecting Navarro and Henderson Counties. ...The Flood Warning is cancelled for the following rivers in Texas... Chambers Creek Near Rice affecting Navarro and Ellis Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. && Additional information is available at www.weather.gov/fwd. TXC139-349-020330- /O.CAN.KFWD.FL.W.0021.000000T0000Z-210502T0218Z/ /RCET2.2.ER.210430T1645Z.210501T1215Z.210502T0028Z.NO/ 918 PM CDT Sat May 1 2021 ...The Flood Warning for the Chambers Creek Near Rice has been cancelled... The Flood Warning is cancelled for the Chambers Creek Near Rice. * At 9:00 PM CDT Saturday the stage was 19.8 feet. * Flood stage is 24.0 feet. * Forecast...The river is expected to fall to 7.9 feet Thursday evening. && LAT...LON 3227 9656 3218 9638 3211 9648 3217 9663 $$ TXC213-349-022030- /O.EXT.KFWD.FL.W.0028.000000T0000Z-210504T1800Z/ /TDDT2.1.ER.210501T1400Z.210503T0000Z.210504T0600Z.NO/ 918 PM CDT Sat May 1 2021 ...The Flood Warning is now in effect until early Tuesday afternoon... The Flood Warning continues for the Trinity River At Trinidad. * Until Tuesday afternoon. * At 9:00 PM CDT Saturday the stage was 34.0 feet. * Flood stage is 33.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 34.7 feet tomorrow evening. It will then fall below flood stage early Tuesday morning. * Impact...At 33.0 feet, Minor flooding occurs along the right bank of the river. Low woodlands for one mile along right bank will begin to flood. && LAT...LON 3222 9613 3207 9600 3206 9613 3219 9626 $$ TXC237-021430- /O.EXT.KFWD.FL.W.0027.000000T0000Z-210502T1421Z/ /JAKT2.1.ER.210501T0600Z.210501T1800Z.210502T0221Z.NO/ 918 PM CDT Sat May 1 2021 ...The Flood Warning is now in effect until late tomorrow morning... The Flood Warning continues for the West Fork Trinity River Near Jacksboro. * Until Sunday morning. * At 9:00 PM CDT Saturday the stage was 20.0 feet. * Flood stage is 20.0 feet. * Minor flooding is occurring. * Forecast...The river is expected to fall below flood stage late this evening and continue falling to 5.0 feet Thursday evening. * Impact...At 20.0 feet, Minor flooding along the river reach is expected. && LAT...LON 3339 9814 3329 9795 3321 9803 3329 9822 $$
320 WGUS84 KFWD 020727 FLSFWD Flood Statement National Weather Service Fort Worth TX 227 AM CDT Sun May 2 2021 ...The Flood Warning continues for the following rivers in Texas... Trinity River At Trinidad affecting Navarro and Henderson Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. && Additional information is available at www.weather.gov/fwd. TXC213-349-030130- /O.CON.KFWD.FL.W.0028.000000T0000Z-210504T1800Z/ /TDDT2.1.ER.210501T1400Z.210503T0000Z.210504T0600Z.NO/ 227 AM CDT Sun May 2 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Trinity River At Trinidad. * Until Tuesday afternoon. * At 9:00 PM CDT Saturday the stage was 34.0 feet. * Flood stage is 33.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 34.7 feet Sunday evening. It will then fall below flood stage early Tuesday morning. * Impact...At 33.0 feet, Minor flooding occurs along the right bank of the river. Low woodlands for one mile along right bank will begin to flood. && LAT...LON 3222 9613 3207 9600 3206 9613 3219 9626 $$ 05/
215 WGUS84 KFWD 021431 RRA FLSFWD Flood Statement National Weather Service Fort Worth TX 931 AM CDT Sun May 2 2021 ...The Flood Warning continues for the following rivers in Texas... Trinity River At Trinidad affecting Navarro and Henderson Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. && Additional information is available at www.weather.gov/fwd. TXC213-349-030845- /O.EXT.KFWD.FL.W.0028.000000T0000Z-210504T1000Z/ /TDDT2.1.ER.210501T1400Z.210502T1800Z.210503T2200Z.NO/ 931 AM CDT Sun May 2 2021 ...The Flood Warning is now in effect until early Tuesday morning... The Flood Warning continues for the Trinity River At Trinidad. * Until late Monday night. * At 9:00 AM CDT Sunday the stage was 34.6 feet. * Flood stage is 33.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 34.7 feet this afternoon. It will then fall below flood stage tomorrow afternoon. * Impact...At 33.0 feet, Minor flooding occurs along the right bank of the river. Low woodlands for one mile along right bank will begin to flood. && LAT...LON 3222 9613 3207 9600 3206 9613 3219 9626 $$ Hernandez
748 WGUS84 KFWD 021843 FLSFWD Flood Statement National Weather Service Fort Worth TX 143 PM CDT Sun May 2 2021 ...The Flood Warning is extended for the following rivers in Texas... Trinity River At Trinidad affecting Navarro and Henderson Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. && Additional information is available at www.weather.gov/fwd. TXC213-349-031245- /O.EXT.KFWD.FL.W.0028.000000T0000Z-210504T1030Z/ /TDDT2.1.ER.210501T1400Z.210502T1545Z.210503T2230Z.NO/ 143 PM CDT Sun May 2 2021 ...The Flood Warning is now in effect until early Tuesday morning... The Flood Warning continues for the Trinity River At Trinidad. * Until late Monday night. * At 1:00 PM CDT Sunday the stage was 34.5 feet. * Flood stage is 33.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to fall below flood stage tomorrow afternoon and continue falling to 17.7 feet early Friday afternoon. * Impact...At 33.0 feet, Minor flooding occurs along the right bank of the river. Low woodlands for one mile along right bank will begin to flood. && LAT...LON 3222 9613 3207 9600 3206 9613 3219 9626 $$ Prater
191 WGUS84 KFWD 030134 FLSFWD Flood Statement National Weather Service Fort Worth TX 834 PM CDT Sun May 2 2021 ...The Flood Warning continues for the following rivers in Texas... Trinity River At Trinidad affecting Navarro and Henderson Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. && Additional information is available at www.weather.gov/fwd. TXC213-349-031945- /O.EXT.KFWD.FL.W.0028.000000T0000Z-210504T0000Z/ /TDDT2.1.ER.210501T1400Z.210502T1545Z.210503T1200Z.NO/ 834 PM CDT Sun May 2 2021 ...The Flood Warning is now in effect until tomorrow evening... The Flood Warning continues for the Trinity River At Trinidad. * Until Monday evening. * At 8:00 PM CDT Sunday the stage was 33.9 feet. * Flood stage is 33.0 feet. * Minor flooding is occurring. * Forecast...The river is expected to fall below flood stage tomorrow morning. * Impact...At 33.0 feet, Minor flooding occurs along the right bank of the river. Low woodlands for one mile along right bank will begin to flood. && LAT...LON 3222 9613 3207 9600 3206 9613 3219 9626 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at May 1, 2:33 AM CDT, 34 minutes earlier.
Area forecast discussion, May 1, 2:33 AM CDT, 34 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 233 AM CDT Sat May 1 2021 ...New Long Term... .SHORT TERM... /Issued 118 AM CDT Sat May 1 2021/ /Through Sunday/ The upper-level low responsible for the unsettled weather across the Southern Plains will transit across North TX during the next 36-48 hours, bringing a final round of widespread showers and thunderstorms. At present time, the upper-level low is centered over the TX Big Bend region, as is evident on GOES moisture channel imagery. As this upper low moves northeast, a warm front that is located presently along the TX Gulf Coast will lift north. The resultant strong warm air advection regime and surge of moisture into North and Central TX will lead to the development of widespread showers and thunderstorms by late Saturday. The parameter space for severe convective storms will be somewhat marginal. CAPE will be rather limited owing to weak diurnal heating (due to widespread low-level cloud cover) and only modest mid-level lapse rates. Despite the limited instability, backed surface winds in the vicinity of the advancing warm front will allow any strong updrafts that do develop to rotate. This means that a few of the stronger thunderstorms will be capable of producing hail, strong winds, and perhaps a few tornadoes. The overall severe weather threat is rather marginal (as indicated by SPC), but the greatest threat is likely to exist across Central TX late in the day near and immediately south of the warm front. Convection will diminish from southwest to northeast into Sunday morning as mid-level dry air makes its way into the region in the wake of the departing upper-level low. The rest of the day Sunday will see partly cloudy to mostly cloudy skies with high temperatures in the upper 70s to lower 80s. Godwin && .LONG TERM... /NEW/ /Next Week/ We'll be in between systems Sunday night and Monday, as the current cut off upper low opens and lifts rapidly northeast of the area. Meanwhile, another deep latitudinal upper trough organizes over the Rockies and Great Basin. Despite decreasing cloudiness and subsidence, no real cold or dry air advection occurs in wake of our current weekend system. Occasionally gusty southerly breezes and elevated humidity will help to keep low temperatures up mostly in the 60s. Monday will be our warmest day of the week as mostly sunny conditions combine with strongly veered low level flow just above the surface in advance of a strong surface cold front diving south across the High Plains. Many models tend to be biased by climatology and too cool on pre-frontal days such as these and have leaned toward warmer guidance over the national blends. Highs will warm into the upper 80s and lower 90s with breezy south-southwest to west- southwest winds over the majority of the area. Though I'm above NBM temperatures, my gut feeling is these may not even be warm enough in a few spots just in advance of the cold front along and west of I- 35. For now with this being Day 3, I didn't want to go to overboard on the very warm high temperatures possible but this will definitely be something we want to fine tune on Monday. The strong southern stream segment of the next approaching system is forecast to arrive late Monday, before exiting to to the east by Tuesday night. This will be more of a quick hitter versus the slow, cut-off, and trudging closed low that's been plaguing us for several days now. The axis of richer moisture will be from Central Texas into Northeast Texas...just in advance of a pre-frontal dryline or surface trough. Very warm temperatures juxtaposed with the richer moisture should lend to MLCAPE in excess of 2000 J/KG. The few mitigating factors will be lack of moisture depth to counter dry-air entrainment, as well as a fairly strong elevated mixed layer (EML or capping inversion) much of the day Monday. Large-scale ascent should be plenty sufficient enough (considering the left exit region of an upper jet max arriving form West Texas) to saturate and lift this feature across the southeast half of the CWA by 00z Tuesday for the development of isolated to scattered thunderstorms across East Texas and particularly eastern Central Texas. Considering very steep mid level lapse rates > 8 deg C/km and veered low 0-1 km shear, large hail and damaging wind gusts would be the primary risk of storms late Monday afternoon and Monday evening. Though some diminishing of convective trends occurs with loss of heating during the early morning hours Tuesday, the upper trough will remain somewhat detached to the west of the shallow and faster frontal surge. There is a potential for the re-development of what would likely be elevated storms later on Tuesday before large-scale subsidence arrives Tuesday night. Again, with regard to timing, moisture, instability, and surface boundaries this remains quite a "conditional" forecast and we hope to fine tune things as we move through the end of the weekend into Monday. Mid- late week looks cooler than normal and dry, as an upper ridge West CONUS/upper trough East CONUS puts us underneath a persistent NW flow aloft regime. This will likely mean subsequent reinforcing shot of dry polar air by Thursday, before return south-southeast flow by the following weekend warm up temperatures back into the 80s. As they say in our neck of the woods: "If you're tired of the weather, just wait a few days". In this case, if you're tired of the cloudy, cool, and rainy weather, then after Tuesday you "should" be pleasantly surprised. 05/ && .AVIATION... /Issued 118 AM CDT Sat May 1 2021/ /06Z TAFs/ Widespread BR and IFR/LIFR CIGs persist this morning across much of North/Central TX. These conditions will continue through the morning hours. Widespread SHRA with embedded TSRA will develop across the TX Hill Country after 12Z. Coverage and intensity of convection will increase through the day, with VCTS likely at D10 TRACON sites by 00Z (possibly sooner). Impacts will be likely at the Glen Rose arrival gate prior to this time, with all terminals expected to be impacted after 03Z as SHRA/TSRA become more widespread. Convection will end from SW to NE on Sunday morning. Godwin && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 75 64 82 69 90 / 70 90 30 0 0 Waco 73 63 82 68 90 / 90 90 20 0 5 Paris 74 63 77 66 87 / 40 90 80 10 5 Denton 73 61 80 65 87 / 70 80 30 0 0 McKinney 73 63 79 67 88 / 60 90 40 5 0 Dallas 76 66 82 70 90 / 70 90 30 0 0 Terrell 73 63 80 68 89 / 60 90 50 5 5 Corsicana 76 65 81 70 89 / 80 90 50 0 0 Temple 73 62 83 68 90 / 100 80 20 0 5 Mineral Wells 72 61 82 63 88 / 90 90 10 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Apr 30, 3:12 PM CDT, 11 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 312 PM CDT Fri Apr 30 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011130- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 312 PM CDT Fri Apr 30 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Thunderstorm chances will continue through tonight, with the highest coverage of rainfall occurring south of Interstate 20 today, then across western North and Central Texas tonight. Locally heavy rain may result in flash flooding in some areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Storm chances will continue Saturday and Saturday night, some of which could be strong to severe. Heavy rain may lead to minor flooding. Another system and associated cold front will bring another round of thunderstorms Monday night through Tuesday evening. A few strong to severe storms appear possible, though many uncertainties exist regarding specifics of threats and impacts at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 3:07 AM CDT | River Flood Warning | FWD | Jack | 30 hr |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.